# SDR UIEA2016062000445

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORM ON EXISTING REPAIR AT FORWARD LOWER CORNER OF AFT CARGO DOOR SKIN.  REPAIR DAMAGE AFT CARGO DOOR IAW EI T2016A52M-1338, REV 1.  CONDITION CHECK NORMAL AND JOB COMPLETED.
